Translator Disclaimer
1 April 2005 Local models in the ramified case, II: Splitting models
G. Pappas, M. Rapoport
Duke Math. J. 127(2): 193-250 (1 April 2005). DOI: 10.1215/S0012-7094-04-12721-6

Abstract

We study the reduction of certain PEL Shimura varieties with parahoric level structure at primes p at which the group that defines the Shimura variety ramifies. We describe ``good'' p-adic integral models of these Shimura varieties and study their étale local structure. In particular, we exhibit a stratification of their (singular) special fibers and give a partial calculation of the sheaf of nearby cycles.

Citation

Download Citation

G. Pappas. M. Rapoport. "Local models in the ramified case, II: Splitting models." Duke Math. J. 127 (2) 193 - 250, 1 April 2005. https://doi.org/10.1215/S0012-7094-04-12721-6

Information

Published: 1 April 2005
First available in Project Euclid: 23 March 2005

zbMATH: 1126.14028
MathSciNet: MR2130412
Digital Object Identifier: 10.1215/S0012-7094-04-12721-6

Subjects:
Primary: 11G18 , 14G35
Secondary: 14M15

Rights: Copyright © 2005 Duke University Press

JOURNAL ARTICLE
58 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.127 • No. 2 • 1 April 2005
Back to Top